# SDR DL764040545

- Difficulty date: June 11, 2004
- Submitted: June 14, 2004
- Operation: Air carrier
- Aircraft: N833MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29706
- Aircraft time: 11,264 hours, 4,449 cycles
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Part number: 8220990001
- Part serial: 2753
- Condition: Shorted
- Location: E & E Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DETECTED BURNING ELECTRICAL ODOR IN COCPIT.  LEFT HF COMM G8 C/B POPPED, ODOR WENT AWAY.  REPLACED LEFT HF TRANSCEIVER.
